# SDR SIMA20140717002

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 27,411 hours, 24,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD EMER LIGHT INOPERATIVE.  R & R RT WING FWD EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
